# SDR DL72E953971

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2824W
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC CHECKED ON STR-TO-RIB HOLES SHOWS CRACK INDICATION ON  STRINGER NR 10 AND NR 14 AT W.S. 656.5.  WORKED AT HMV.  INSTALLED REPAIR DOUBLER PER M/M 57-13-00.
